# SDR USAA2015021200002

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 33,905 hours, 25,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10D SEAT MOUNTED EMER EXIT LOCATION LIGHT RED LENS MISSING.  REPLACED SEAT MOUNTED EMER EXIT LOCATION LIGHT RED LENS ON SEAT 10D IAW AMM 33-51-18-401.  OPERATIONAL CHECKED GOOD.
